# SDR AALA202506135618

- Difficulty date: April 27, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 62,625 hours, 39,570 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: D5311310020290
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK  STIFFENER ASSY -Z169 FR 1 ON FORWARD PRESSURE BULKHEAD MEASURE OF CRACK IS L=3.946 INCH. MAINTENANCE REPLACED STIFFENER LOC. ON Z-169 AT FR 1 ON FORWARD PRESSURE BULKHEAD IAW A319 SRM  51-42-11-801 AND DWGD53133319 AND D53114044.
